# SDR A6WA201040200

- Difficulty date: March 2, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 21,092 hours, 18,859 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED LOWER RT OTBD FINGER DOUBLER FROM FS 67.5 FROM STR 13R TO STR 26R IAW SRM 51-42-06.  INSTALLED SERVICEABLE RT LWR DOUBLER AT 67.5 FROM STR 13R TO STR 26R IAW SRM 51-42-06.
